Couldn't find what you looking for?

TRY OUR SEARCH!

Soo, a week ago i found out that i had chlamydia, my doctor called me in and had me take the one dosage of antibiotics. She said that would take care of it and sent me to get blood work done to check for HIV, so far i havent had any calls about the blood work. however for the last week and a half ive been having a lot of vaginal discharge and it has had a smelly, fishy odor-which are signs of chlamydia, but it hasn't gone away and today it was even a light pinkish color..and I just had my period a couple weeks ago(however, my period was early) The day before i found out about my chlamydia i had began taking the contraceptive birth control, i continued taking it for 4/5 days..then on saturday and sunday i forgot to take it, seeing as how i was still trying to get used to having to remember, so i havent taken it since, I decided i wasnt going to use it right now, that I dont need it..so i dont know if maybe that has any significance. But if anyone has any help or opinions on any of this..please let me know.

Loading...

it seems to me that the pinkish spotting is caused by the birth control pills - they contain hormones that affect the tissue of your uterus that is responsible for menstrual bleeding, and since it already was more irritated than usual, from chlamydia, this change in hormones probably was responsible for the pink spotting. Only a week after treatment is maybe still too soon for discharge to completely disappear, but you can call your doctor and ask when it is supposed to be gone. Do you have a check-up for chlamydia scheduled?
Reply

Loading...